Repositorio de producción científica de la Universidad de Sevilla

A variational approach to a nonlocal elliptic problem with sign-changing nonlinearity

 

Advanced Search
 

Show simple item record

dc.creator Sobreira de Araujo Correa, Francisco Júlio es
dc.creator Delgado Delgado, Manuel es
dc.creator Suárez Fernández, Antonio es
dc.date.accessioned 2016-05-30T10:58:37Z
dc.date.available 2016-05-30T10:58:37Z
dc.date.issued 2011-05
dc.identifier.citation Sobreira de Araujo Correa, F.J., Delgado Delgado, M. y Suárez Fernández, A. (2011). - A variational approach to a nonlocal elliptic problem with sign-changing nonlinearity. Advanced Nonlinear Studies, 11 (2), 361-375.
dc.identifier.issn 1536-1365 es
dc.identifier.issn 2169-0375 es
dc.identifier.uri http://hdl.handle.net/11441/41668
dc.description.sponsorship Conselho Nacional de Desenvolvimento Científico e Tecnológico (Brasil) es
dc.format application/pdf es
dc.language.iso eng es
dc.publisher De Gruyter es
dc.relation.ispartof Advanced Nonlinear Studies, 11 (2), 361-375.
dc.rights Attribution-NonCommercial-NoDerivatives 4.0 Internacional *
dc.rights.uri http://creativecommons.org/licenses/by-nc-nd/4.0/ *
dc.title A variational approach to a nonlocal elliptic problem with sign-changing nonlinearity es
dc.type info:eu-repo/semantics/article es
dc.type.version info:eu-repo/semantics/submittedVersion es
dc.rights.accessrights info:eu-repo/semantics/openAccess es
dc.contributor.affiliation Universidad de Sevilla. Departamento de Ecuaciones Diferenciales y Análisis Numérico es
dc.relation.projectID 301603/2007-3 es
idus.format.extent 27 p. es
dc.journaltitle Advanced Nonlinear Studies es
dc.publication.volumen 11 es
dc.publication.issue 2 es
dc.publication.initialPage 361 es
dc.publication.endPage 375 es
dc.identifier.idus https://idus.us.es/xmlui/handle/11441/41668
dc.contributor.funder Conselho Nacional de Desenvolvimento Científico e Tecnológico. Brasil
Size: 252.1Kb
Format: PDF

This item appears in the following Collection(s)

Show simple item record